Solvability for Some Higher Order Multi-Point Boundary Value Problems at Resonance

Title
Solvability for Some Higher Order Multi-Point Boundary Value Problems at Resonance
Author(s)
장성각배명학[배명학]
Keywords
POSITIVE SOLUTIONS; EXISTENCE
Issue Date
201306
Publisher
SPRINGER BASEL AG
Citation
RESULTS IN MATHEMATICS, v.63, no.3-4, pp.763 - 777
Abstract
In this paper, by using the Mawhin's continuation theorem, we obtain an existence theorem for some higher order multi-point boundary value problems at resonance in the following form: <Equation ID="Equa"> <MediaObject> </MediaObject> </Equation>where is a continuous function, are fixed, m a parts per thousand yen 3 for p a parts per thousand currency sign k (m a parts per thousand yen 4 for p > k), . We give an example to demonstrate our results.
URI
http://hdl.handle.net/YU.REPOSITORY/29925http://dx.doi.org/10.1007/s00025-012-0232-3
ISSN
1422-6383
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE